# SDR SWIA201541076

- Difficulty date: April 3, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT COUNTER BALANCE ARM CHAFED 2 PLACES ON AFT SIDE. C-CHECK, RO 4/21/15, COMPLIED WITH PERMANENT REPAIR STS EA.
